# SDR SWAA2021041261986

- Difficulty date: April 7, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 12,817 hours, 5,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT INBD EMERGENCY FLASHLIGHT WILL NOT TEST ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / AFT IB EMERGENCY FLASHLIGHT TESTS NORMAL
